×

A local fractional variational iteration method for Laplace equation within local fractional operators. (English) Zbl 1273.65158

Summary: The local fractional variational iteration method for local fractional Laplace equation is investigated in this paper. The operators are described in the sense of local fractional operators. The obtained results reveal that the method is very effective.

MSC:

65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35R11 Fractional partial differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Driver, R. D., Ordinary and Delay Differential Equations, ix+501, (1977), Berlin, Germany: Springer, Berlin, Germany
[2] Wazwaz, A. M., Partial Differential Equations: Methods and Applications, (2002), Leiden, The Netherlands: Balkema Publishers, Leiden, The Netherlands
[3] Podlubny, I., Fractional Differential Equations, xxiv+340, (1999), New York, NY, USA: Academic Press, New York, NY, USA
[4] Hilfer, R., Applications of Fractional Calculus in Physics, viii+463, (2000), Singapore: World Scientific Publishing, Singapore · Zbl 0998.26002
[5] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations, xvi+523, (2006), Amsterdam, The Netherlands: Elsevier, Amsterdam, The Netherlands
[6] Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method, xiv+352, (1994), Boston, Mass, USA: Kluwer Academic Publishers, Boston, Mass, USA · Zbl 0802.65122
[7] Baleanu, D.; Diethelm, K.; Scalas, E.; Trujillo, J. J., Fractional Calculus Models and Numerical Methods. Fractional Calculus Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, 3, xxiv+400, (2012), World Scientific Publishing · Zbl 1248.26011
[8] Wazwaz, A.-M., A First Course in Integral Equations, xii+208, (1997), Singapore: World Scientific Publishing, Singapore
[9] He, J.-H., Variational iteration method for autonomous ordinary differential systems, Applied Mathematics and Computation, 114, 2-3, 115-123, (2000) · Zbl 1027.34009
[10] He, J.-H., Variational approach for nonlinear oscillators, Chaos, Solitons & Fractals, 34, 5, 1430-1439, (2007) · Zbl 1152.34327
[11] He, J. H., Variational iteration method—a kind of non-linear analytical technique: some examples, International Journal of Non-Linear Mechanics, 34, 4, 699-708, (1999) · Zbl 1342.34005
[12] He, J. H., Comment on variational iteration method for fractional calculus using He’s polynomials, Abstract and Applied Analysis, 2012, (2012) · Zbl 1256.65091
[13] Mohyud-Din, S. T.; Noor, M. A.; Noor, K. I.; Hosseini, M. M., Solution of singular equation by He’s variational iteration method, International Journal of Nonlinear Sciences and Numerical Simulation, 11, 2, 81-86, (2010) · Zbl 1401.65089
[14] He, J.-H., Some asymptotic methods for strongly nonlinear equations, International Journal of Modern Physics B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[15] He, J. H.; Wu, G. C.; Austin, F., The variational iteration method which should be followed, Nonlinear Science Letters A, 1, 1, 1-30, (2010)
[16] Tatari, M.; Dehghan, M., He’s variational iteration method for computing a control parameter in a semi-linear inverse parabolic equation, Chaos, Solitons & Fractals, 33, 2, 671-677, (2007) · Zbl 1131.65084
[17] Momani, S.; Abuasad, S., Application of He’s variational iteration method to Helmholtz equation, Chaos, Solitons & Fractals, 27, 5, 1119-1123, (2006) · Zbl 1086.65113
[18] Odibat, Z. M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, International Journal of Nonlinear Sciences and Numerical Simulation, 7, 1, 27-34, (2006) · Zbl 1401.65087
[19] Xu, L., Variational iteration method for solving integral equations, Computers & Mathematics with Applications, 54, 7-8, 1071-1078, (2007) · Zbl 1141.65400
[20] He, J.-H., A short remark on fractional variational iteration method, Physics Letters A, 375, 38, 3362-3364, (2011) · Zbl 1252.49027
[21] Wu, G.-c.; Lee, E. W. M., Fractional variational iteration method and its application, Physics Letters A, 374, 25, 2506-2509, (2010) · Zbl 1237.34007
[22] Khan, Y.; Faraz, N.; Yildirim, A.; Wu, Q., Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science, Computers & Mathematics with Applications, 62, 5, 2273-2278, (2011) · Zbl 1231.35288
[23] He, J.-H.; Elagan, S. K.; Li, Z. B., Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus, Physics Letters A, 376, 4, 257-259, (2012) · Zbl 1255.26002
[24] Li, Z. B.; He, J. H., Application of the fractional complex transform to fractional differential equations, Nonlinear Science Letters A, 2, 3, 121-126, (2011)
[25] Li, Z. B.; Zhu, W. H.; He, J. H., Exact solutions of time-fractional heat conduction equation by the fractional complex transform, Thermal Science, 16, 2, 335-338, (2012)
[26] Wang, Q. L.; He, J. H.; Li, Z. B., Fractional model for heat conduction in polar bear hairs, Thermal Science, 16, 2, 339-342, (2012)
[27] He, J. H., Asymptotic methods for solitary solutions and compactons, Abstract and Applied Analysis, 2012, (2012) · Zbl 1257.35158
[28] Mohyud-Din, S. T.; Yildirim, A.; Demirli, G., Analytical solution of wave system in \(R^n\) with coupling controllers, International Journal of Numerical Methods for Heat & Fluid Flow, 21, 2, 198-205, (2011) · Zbl 1231.65248
[29] Mohyud-Din, S. T.; Yıldırım, A.; Sarıaydın, S., Numerical soliton solution of the Kaup-Kupershmidt equation, International Journal of Numerical Methods for Heat & Fluid Flow, 21, 3-4, 272-281, (2011) · Zbl 1231.65195
[30] Mohyud-Din, S. T.; Yıldırım, A.; Sezer, S. A., Numerical soliton solutions of improved Boussinesq equation, International Journal of Numerical Methods for Heat & Fluid Flow, 21, 6-7, 822-827, (2011)
[31] Abdou, M. A.; Soliman, A. A.; El-Basyony, S. T., New application of Exp-function method for improved Boussinesq equation, Physics Letters A, 369, 5-6, 469-475, (2007) · Zbl 1209.81091
[32] El-Wakil, S. A.; Madkour, M. A.; Abdou, M. A., Application of Exp-function method for nonlinear evolution equations with variable coefficients, Physics Letters A, 369, 1-2, 62-69, (2007) · Zbl 1209.81097
[33] He, J. H., An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, International Journal of Modern Physics B, 22, 21, 3487-3578, (2008) · Zbl 1149.76607
[34] Mohyud-Din, S. T.; Noor, M. A.; Noor, K. I., Some relatively new techniques for nonlinear problems, Mathematical Problems in Engineering, 2009, (2009) · Zbl 1184.35280
[35] Ma, W.-X.; Wu, H.; He, J., Partial differential equations possessing Frobenius integrable decompositions, Physics Letters A, 364, 1, 29-32, (2007) · Zbl 1203.35059
[36] Ma, W. X.; You, Y., Rational solutions of the Toda lattice equation in Casoratian form, Chaos, Solitons and Fractals, 22, 2, 395-406, (2004) · Zbl 1090.37053
[37] Yang, X. J.; Baleanu, D., Fractal heat conduction problem solved by local fractional variation iteration method, Thermal Science, (2012)
[38] Yang, X. J., Local fractional integral transforms, Progress in Nonlinear Science, 4, 1-225, (2011)
[39] Yang, X. J., Local Fractional Functional Analysis and Its Applications, (2011), Hong Kong: Asian Academic Publisher, Hong Kong
[40] Yang, X. J., Advanced Local Fractional Calculus and Its Applications, (2012), New York, NY, USA: World Science Publisher, New York, NY, USA
[41] Zhong, W. P.; Yang, X. J.; Gao, F., A Cauchy problem for some local fractional abstract differential equation with fractal conditions, Journal of Applied Functional Analysis, 8, 1, 92-99, (2013) · Zbl 1279.26022
[42] Hu, M. S.; Agarwal, R. P.; Yang, X. J., Local fractional Fourier series with application to wave equation in fractal vibrating string, Abstract and Applied Analysis, 2012, (2012) · Zbl 1257.35193
[43] Hu, M. S.; Baleanu, D.; Yang, X. J., One-phase problems for discontinuous heat transfer in fractal media, Mathematical Problems in Engineering, 2013, (2013) · Zbl 1296.80006
[44] Kolwankar, K. M.; Gangal, A. D., Fractional differentiability of nowhere differentiable functions and dimensions, Chaos, 6, 4, 505-513, (1996) · Zbl 1055.26504
[45] He, J. H., A new fractal derivation, Thermal Science, 15, S145-S147, (2011)
[46] Chen, W., Time-space fabric underlying anomalous diffusion, Chaos, Solitons & Fractals, 28, 4, 923-929, (2006) · Zbl 1098.60078
[47] Fan, J.; He, J. H., Biomimic design of multi-scale fabric with efficient heat transfer property, Thermal Science, 16, 5, 1349-1352, (2012)
[48] Fan, J.; He, J. H., Fractal derivative model for air permeability in hierarchic porous media, Abstract and Applied Analysis, 2012, (2012) · Zbl 1255.76131
[49] Liangprom, A.; Nonlaopon, K., On the convolution equation related to the diamond Klein-Gordon operator, Abstract and Applied Analysis, 2011, (2011) · Zbl 1243.46033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.